# SDR ABXA20160603101

- Difficulty date: June 3, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 58,311 hours, 44,667 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T30017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE STA 676, STR 11L CRACKED APPROXIMATELY 1.5" AROUND FORWARD HI-LOCK IN LOWER HAT FLANGE. REPAIRED STR 11L IAW SRM 53-0-03 AND ES 02821. CRACKED 1.5", PN 143T3001-7, STR 11L, EXACT FS/BS LOCATION ON AC FROM S11L, STA 676.  ACFT WAS GROUNDED.
